Delayed Gyno, on SD PP and the like
- 12-19-2005, 10:35 PM
Delayed Gyno, on SD PP and the like
seems like there has been alota talk lately about people getting stubborn delayed gyno from SD. I just wanted to see how many people really had this problem and post your pct so everyone can see if that was the problem. also post ur cycle to see if they have some similiarities so maybe it is easier to identify the problem or if this is just a long term side effect.
- 12-19-2005, 11:02 PM
Im not sure what you mean by delayed gyno.I encountered gyno signs during my PP/SD cycle. Tenderness in the nips. As soon as I noticed the symptom I hit up the nolva. It took about 2.5 weeks of high dose nolva for it to go away.
12-19-2005, 11:04 PM
sorry, ill be thorough.. People seem be discussing the onset of delayed gyno. Such as a month or two ( after the Pct) so like 6 weeks plus after the actual cycle they are getting hte gyno signs then instead of during cycle or pct. or they get them at the end of cycle and then delayed a month after pct
12-19-2005, 11:16 PM
12-19-2005, 11:20 PM
thats what i was thinking, but im pretty sure they tapered off correctly in there cycles so they wouldont get estro rebound
12-19-2005, 11:28 PM
Eh...lots of people's nipples aren't saying soOriginally Posted by lilman
Listen, SD has a half life of what...8hrs maybe? 6 weeks after the cycle is done, its GONE, so it can't play a role Now, if it were a longer estered injectable, MAYBE, but unlikely. Its rebound...
You may still need to dose somthing like nolva EOD 10mg or something to finish the taper. I'm gonna try it next time, because I definitely caused a flareup in my pubescent gyno. Sucks ass...my nipples are sore as hell and my g/f teases me (bitch! j/k)
12-20-2005, 12:14 AM
12-20-2005, 12:26 AM
12-20-2005, 04:38 PM
12-20-2005, 09:06 PM
I think you are wrong on this one and you don't know half life either. Too many people had same problem to tell it's GONEOriginally Posted by kwyckemynd00
12-20-2005, 09:09 PM
12-20-2005, 09:30 PM
wow this **** is getting more and more confusing as the days go by. i doubt ill mess with superdrol if ever for a long time.
12-20-2005, 11:30 PM
12-21-2005, 04:33 AM
I was told by a reliable source () that its around 8hrs. With a half life of around 8hrs, I'm sure it could be a couple weeks before its gone, but no way 6 weeks. I doubt there would be a big enough presence of SD anyway. Just doesn't make any sense. You may be able to "detect" it 6 weeks down the road in a lab analysis, but, as I'll say a million times, i don't believe it will have enough of a presence to play a direct role in anything.Originally Posted by DmitryWI
This kind of stuff doens't happen with "just superdrol" it happens with all kinds of steroids, its just superdrol is a very popular one around here.
edit: Lets put it this way, when its 2 and 4 months down the road after an oral cycle, chances are its not the oral "directly" playing the role as it would during the duration of time that the hormone has a considerable presence in your body. It could be indirect, but it would be a general problem with many AAS and coming off (as I believe it is), not so much that "superdrol" specifically has some crazy ability to be causing direct effects a few months down the road.
And, I understand that there are long term side effects associate with steroids, sometimes months and even up to a year down the road, but I think those are mostly recovery issues, not things that are being directly effected by any hormone. Like, maybe you start losing hair 4 months down the road, its probably from your hpta trying to regulate itself properly. It may overproduce test, or maybe there is something going on with the conversion of test to dht as a result of recovery issues...
Last edited by kwyckemynd00; 12-21-2005 at 04:50 AM.
12-21-2005, 08:16 AM
Personally, I think that the reason is that folks are not doing proper PCT.
The companies say you can get away with an AI which is absolutely NOT what the veterans believe.
Of course, how could AX or any other "legal" supp company advise you to do something illegal, like take Nolva, right? They just want to sell their stuff.
At first I decided to have "nolva on hand" but due to the recent long term experience posts, it will be a part of the PCT.
12-21-2005, 01:19 PM
12-21-2005, 03:12 PM
Longest known detection time (which means only a MINISCULE amount must be present) is about 2 months with both Drol and Halo.Originally Posted by wastedwhiteboy2
So, I'm in your boat. I'm almost positive its a recovery issue.
12-21-2005, 04:06 PM
I took SD about 9 months ago and used RXT and metacourt for pct, I had no gyno issues to speak of, until about 3 months ago, since then my freakin nipples r hard almost all the time and especially when I go workout, its not good have nipple hardons in the gym, every interested to see other replys, I have not takenanything since the SD cycle....
12-21-2005, 07:24 PM
SD could be gone by then, but it makes some kind of changes in your body that you get gyno 2-6 months down the road.
12-21-2005, 07:55 PM
I think it's possibly an elevation is prolactin, M1t goesn't aromatize but yet gave me puffy nipples, and i went to bop a zitt on my chest before hoppin in the shower one day and i had clear fluid come out of my nipple, the other one did it too, i still have this from time to time and this is MONTHS after M1t use, so i'll be picking up some Dostinex soon to get rid of this thank god.
12-21-2005, 08:06 PM
Definitely not just an SD thing...more of a general AAS thing. But yeah...as your body is trying to recover (which can take a very long time) weird things can happen.Originally Posted by DmitryWI
12-21-2005, 08:26 PM
I have to agree with DimitryWI... SD is some weird stuff. I have the same problem of stubborn gyno. Mine came on pretty quickly in the cycle at the end of the second week and I was only doing 20mg a day. Sensitive and erect nipples were what I had. I immediately hit the Nolva and didn't really get any relief from it though I continued the Nolva for 2 months at 60mg a day. I tried adding some Letro in )after a week of Nolva didn't make a difference) for a few weeks but didn't notice any real difference.
While the symptoms have faded over time they have not entirely gone away entirely. The erect nipples will sometimes fade and then comeback. I'm now using Dostinex thinking this has GOT to be the answer. I notice the symptoms have subsided but it's been 3 months since I quit SD so I believe that's just my body finally starting to settle down. I'm going to add vitex and B6 in for good measures today because I want to be done with this crap.
I did all the proper support supplements and PCT and am fairly knowledgable on anabolics but this one is out of my books. I've done a few anabolic cycles and have used several compounds and have not had any problems beyond some oily skin and acne. so I was very surprised with how I reacted to SD.
It's really pissing me off as I have a Tren/Test/ T3 cutter that I have been holding off on as I don't want to aggravate my existing symptoms. I'm at my wits end as to what else to try at this point so if anyone has a treatment that work, I'm all ears.
Btw, of my three friends who also did their SD cycles around the same time as me, two of them had no problems and made out well while one is going through the exact same issues as me.
12-21-2005, 08:29 PM
Yea, it's just interesting that too many people get it after using SD, may be you are right (kwyck) about it's very popular but like in my case I've never had such problem with like 4-ad or m4ohn, m14add
12-21-2005, 08:37 PM
12-21-2005, 11:10 PM
Torp, B6 doesn't lower prolactin and Vitex isn't needed if your using Dostinex, is powerful stuff, 4mg twice a week.
Similar Forum Threads
- By stu_r in forum AnabolicsReplies: 143Last Post: 07-22-2008, 06:23 PM
- By Wood in forum AnabolicsReplies: 35Last Post: 04-14-2008, 10:28 AM
- By phatkid77 in forum Male Anti-Aging MedicineReplies: 2Last Post: 07-27-2007, 10:33 PM
- By Buddikaman in forum Supplement LogsReplies: 4Last Post: 05-31-2006, 09:51 AM
- By LiveBait in forum AnabolicsReplies: 21Last Post: 01-13-2006, 03:48 PM